Publications

Author

Title

Year sorteringsordning

Fulltext

Hägglund, Jonas

On snarks that are far from being 3-edge colorable
The Electronic Journal of Combinatorics, 23(2)

2016

-

Hägglund, Jonas
Steffen, Eckhard

Petersen-colorings and some families of snarks
Ars Mathematica Contemporanea, 7(1): 161-173

2014

-

Brinkmann, Gunnar
Goedgebeur, Jan
Hägglund, Jonas; et al.

Generation and properties of snarks
Journal of combinatorial theory. Series B (Print), 103(4): 468-488

2013

-

Hägglund, Jonas
Markström, Klas

On stable cycles and cycle double covers of graphs with large circumference
Discrete Mathematics, 312(17): 2540-2544

2012

-

Hägglund, Jonas

Snarks: Generation, coverings and colourings

2012

Download


Page Editor: Anna Ivarsson

Print page